... most common side-effects... the worse being acute nausea. That's already much better today, so I assume the upset stomach will continue to progress. Is it common for patients to have all negative side effects subside after a couple weeks, or are certain ones more persistent under longer term usage? I'm most worried about this feeling of disorientation and general lack of consistent awareness. I ventured out today, and you'd think I'd had five drinks. -John
I’m not sure whether you are taking this for chronic pain, as I am, or depression/anxiety. If it is the latter, I will be of no help.
As far as chronic pain goes, I find it immensely helpful. It helps me to bear pain that otherwise would really “get” to me...
I hope I have provided at least a small measure of comfort(give it TIME!!),
Hi, John! Sorry this hit you so hard! Fortunately,for most people these side effects subside after just a few days to a week or so and they get better every day. You might let your doctor know because she/he may be able to help you control them with common OTC remedies like meclizine (nausea and dizziness), ibuprofen (headache), etc. Depending on the dose prescribed you may be able to take a lower dose for a few days as your metabolism adjusts to the medication.
Best regards and I hope you feeling better soonest! Wildcat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 21 answers
Posted 29 Mar 2010 • 2 answers
Posted 13 Feb 2014 • 3 answers
Posted 16 Dec 2016 • 1 answer
Posted 18 May 2017 • 1 answer